# SDR ASOA2013020602964

- Difficulty date: January 16, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,428 hours, 29,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON END OF TRANSVERSE BEAM AT FS 349 RT SIDE.   REPAIRED IAW REO 601R-53-21-2401.
